# SDR R61A20120070

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 20,473 hours, 13,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL23343AE3
- Condition: Corroded
- Location: Cabin
- Part time: 20,473 hours, 13,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE FORWARD AND AFT PAX DOOR ESCAPE SLIDE GIRT BAR FLOOR FITTING COVER PLATE INSERTS ON FLOOR PANELS.  MAINTENANCE REMOVED AND REPLACED THE POTTED INSERTS ON THE FORWARD AND AFT PAX DOOR GIRT BAR FLOOR FITTINGS IAW EMB 170 AMM 25-00-17.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
